MAUDE Adverse Event Report: KARL STORZ SE & Co. KG Micro Osteotome, extra delicate, 4 mm

KARL STORZ SE & Co. KG Micro Osteotome, extra delicate, 4 mm
Model Number 486224
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Malfunction

Brand Name
Micro Osteotome, extra delicate, 4 mm
Common Device Name
Micro Osteotome, extra delicate, 4 mm
Manufacturer (Section D)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & Co. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key50104960
Report Number9610617-2026-01792
Device Sequence Number10077050
Product Code LRC
UDI-Device Identifier04048551166031
UDI-Public04048551166031
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number486224
Device Catalogue Number486224
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/05/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown